Boundary regularity of admissible operators

C. Lampert, Publicacions Matemàtiques 49 (2005) 179–195.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Abstract
In strictly pseudoconvex domains with smooth boundary, we prove a commutator relationship between admissible integral operators, as introduced by Lieb and Range, and smooth vector fields which are tangential at boundary points. This makes it possible to gain estimates for admissible operators in function spaces which involve tangential derivatives. Examples are given under with circumstances these can be transformed into genuine Sobolev- and C k-estimates.
Publishing Year
Date Published
2005-01-01
Journal Title
Publicacions Matemàtiques
Volume
49
Issue
1
Page
179 - 195
IST-REx-ID

Cite this

Lampert C. Boundary regularity of admissible operators. Publicacions Matemàtiques. 2005;49(1):179-195. doi:10.5565/PUBLMAT_49105_08
Lampert, C. (2005). Boundary regularity of admissible operators. Publicacions Matemàtiques, 49(1), 179–195. https://doi.org/10.5565/PUBLMAT_49105_08
Lampert, Christoph. “Boundary Regularity of Admissible Operators.” Publicacions Matemàtiques 49, no. 1 (2005): 179–95. https://doi.org/10.5565/PUBLMAT_49105_08.
C. Lampert, “Boundary regularity of admissible operators,” Publicacions Matemàtiques, vol. 49, no. 1, pp. 179–195, 2005.
Lampert C. 2005. Boundary regularity of admissible operators. Publicacions Matemàtiques. 49(1), 179–195.
Lampert, Christoph. “Boundary Regularity of Admissible Operators.” Publicacions Matemàtiques, vol. 49, no. 1, Universitat Autònoma de Barcelona, Departament de Matemàtique, 2005, pp. 179–95, doi:10.5565/PUBLMAT_49105_08.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar